I need a bump in dose of lithium orotate?

Question

Has anyone noticed increased anger and having a short fuse being on the protocol? I am working up to full dose still, on about 1/3 of full dose. I’ve been extremely angry and short.

I do take lithium orotate and it helped before I started the protocol. I had the hair analysis and it showed I was extremely low. Would mag protocol increase my need for more lithium orotate? Perhaps I need a bump in dose of lithium orotate?? I am at a loss here.

in progress 0
Deb 3 years 0 Answers 700 views 0

Answers ( No )

  1. It could be a detox reaction, or you could be having a bad reaction to one of the new foods/supplements you've added.

  2. I found I felt that way when I took mag malate. Once I switched away from that form, I went back to normal (edgy in general vs perpetually ready to snap LOL)

  3. Have you had the blood iron panel done? Those with higher stored iron typically have this issue. Alcohol is of no help, actually makes it worse due to alcohol helping to increase iron absorption

  4. ME. ME. I am not sure if I am over it or not. But it has gotten better. I take Jigsaw but cut back to one maybe two a day. I did cute out the mag glycinate (or whichever one you take for sleep). So I am not sure if it was taking too much jigsaw with the B's, or it was the glycinate or if it was detoxing and just got better. I am slowly adding more jigsaw and will see. But until I get the jigsaw up to more I am leaving off the glycinate, since the Maghol helps me sleep so well I don't really need the sleep help! But I would love to know if you figured it out.

  5. Could it be the type of mag? Glycinate and malate made me feel so irritable and weird. I have a much more peaceful feeling with mag oxide powder mixed in water. Or possibly could the adrenal cocktails be messing with your blood sugar levels? I feel yucky if I only use the juice so I just eat the whole orange now and it helps a lot to keep my sugar stable. I know blood sugar issues can make me pretty grumpy and snippy!

  6. the other way around for me 🙂

  7. Liver detox causes anger for me… any time I add a supplement that is supposed to help detox the liver, I get really irritable and angry. I've heard "anger is stored in the liver

  8. well my husband will love that lol

  9. What about high oxalates with the vitamin C?? Would that cause anger? I have a feeling I may have issues with oxalates. I just realized that the whole food Vit c is probably very high oxalate.

  10. I have methylation issues (I think) and I am wondering if because the mag protocol is starting to get things back to normal for me, methylation issues have increased? I am going to try mag threonate first and then the other one recommended above if that doesn't work out

  11. "Mary's homeopathic study group" has a file on treating anger.

  12. Wow I just asked about oxalates on a page I'm on with gut rebuilding. I keep getting heart palpitations … not fast beats but like feels like skipped or extra … I hate it. It's been 3 days. I've had my heart thoroughly checked several times due to these and now I have to look elsewhere.

    I am just learning about oxalates. Barely know a thing. But read that taking C turns to oxalate in your body.

    What?

    Sheesh. Not that it's bad, just for some folks they need to watch it as they heal.

    I have two copies of MTHFR C677T and I have no idea if this has to do with methylation or what. But I get the palps and I wonder if oxalates have any role at play here, too.

    The moderator of that page told me

  13. Oops I hit "enter"

    She told me that she thinks of problems with oxalates a lot like I those of histamine. It's not always about too much coming in, but sometimes our bodies can process and eliminate them well, then our levels are too high as they get backed up. So someone might have a low oxalate diet while they repair some systems in their body so they can eventually handle eating lots of delicious veggies again. That foods with oxalates aren't necessarily unhealthy, it's just something for some people to be aware of if someone has problems with them. This is also a place where intuitive eating comes in. After lots of practice you can get to a point where you sense if a food is working for you or not, without needing to understand why. Sometimes the why can be overwhelming with all the [sometimes conflicting] information out there. But tuning in and knowing what your body wants and honoring those needs can make a world of difference and make figuring out what to eat so much easier. It takes practice, but pays off.

  14. Palps are low potassium. Moderator

  15. ^ thanks.

    Aren't there a lot of possible causes, though? Or do they all lead back to potassium?

    I thought of that so I've been stocking up as much as I can. They came seemingly out of nowhere the night before last so I ate Two bananas and downed a
    OJ and coconut waters. Bought baking potatoes …
    Usually I try to avoid that much sugar but … these freak me out!

    They are lessening in intensity, but still here. Ahhhh!!

    I did a breathing exercise that seems to help. Breathing in, but humming during the breath out. Something about the vagus nerve, which I read on the same article controls your heartbeat.

    Never knew. Not sure what the vagus nerve really is but it's time to find out more 🙂

    Also I get them if I attempt caffeine so I know stimulants are an issue.

    I had a healthy eating day, lots of leafy greens and raw veggies so I can't imagine what sparked them except for maybe "too much of a good thing" or possibly adding some supplements with my main meal that didn't agree with my body.

    Wish we could just plug in like a car to a diagnostic tool and know exactly what needs to be done.

  16. Any drug or caffeine or alcohol purge minerals. Once the potassium gets to a low point, the body reacts, telling you "your low on Potassium and need to fill up." You need to be consistent with intake and build back up potassium. Leg cramps can happen too. Cramps in hands and feet area are related to low magnesium. To get potassium into cells you need sodium as well. So potassium, sodium and hydrate.

  17. Thank you!

    I actually was putting Celtic salt in my mouth and slowly sucking, too, so I wouldn't lose all of the hydration. I drank "a lot".

    This is very useful. Thank you so much !! 🙂

  18. I certainly don't use caffeine drugs or alcohol but I have found when I try to "clean up" my diet I get low in potassium. It's something that I have to stay aware of

  19. Alan! I have a question since you seem so knowledgeable on the heart palps … any idea why heat would effect me?? And not intense sweating. But immediate. I live in South Florida and it can get really brutal outside, so when it is a still he just really hot – no no no. I try not to even go outside because I start throwing irregular heartbeats.

  20. How about taking a pinch of cream of Tatar?

  21. The HTMA shows what is being excreted, not necessarily how it is used in the body.

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .